| Model Number |
H74939171060410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The severely calcified target lesion was located in the superficial femoral artery.A 6.0 x 40, 135cm mustang balloon catheter was advanced into the lesion for dilatation.However, during the initial inflation at 8 atmospheres, the balloon ruptured.The procedure was completed with another high-pressure balloon followed by stent placement.There were no patient complications as a result of this event.